# SDR DHL200070719C

- Difficulty date: May 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT ANTI-ICE TELOSCOPIC DUCT FAIRING PANEL CRACKED.  REMOVED AND REPLACED ANTI ICE DUCT PANEL ON NR 6 L/E SLAT PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.
